# SDR USAA050544

- Difficulty date: April 23, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 39,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED .250 INCH, BS 178, LBL 4, 5 WL 199.  INSTALLED DOUBLER IAW EO 5300V152 AND SRM 53-10-08 DETAIL IV.  (M)
